Two transfinite chains of separation conditions between T1 and T2

Authors

  • Luís Sequeira Universidade de Lisboa

DOI:

https://doi.org/10.4995/agt.2004.1974

Keywords:

Separation axioms

Abstract

Two new families of separation conditions have arisen in the study of the impact that the algebraic properties of topological algebras have on the topologies that may occur on their underlying spaces. We describe the relative strengths of these families of separation conditions for general spaces.

Downloads

Download data is not yet available.

Author Biography

Luís Sequeira, Universidade de Lisboa

Departamento de Matemática

References

J. P. Coleman, Separation in topological algebras, Algebra Universalis 35 (1996), 72-84 http://dx.doi.org/10.1007/BF01190970

K. Kearnes and L. Sequeira, Hausdorff properties of topological algebras, Algebra Universalis 47 (2002), 343-366 http://dx.doi.org/10.1007/s00012-002-8194-z

Downloads

How to Cite

[1]
L. Sequeira, “Two transfinite chains of separation conditions between T1 and T2”, Appl. Gen. Topol., vol. 5, no. 2, pp. 265–273, Oct. 2004.

Issue

Section

Articles